Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Geometrical Determination of the Solidity of the Ellipsoid

Octavian L. Mathiot
The Analyst
Vol. 8, No. 4 (Jul., 1881), pp. 124-126
Published by: Annals of Mathematics
DOI: 10.2307/2636053
Stable URL: http://www.jstor.org/stable/2636053
Page Count: 3
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails